RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1980, Volume 19, Number 5, Pages 507–551 (Mi al1698)  

This article is cited in 3 scientific papers (total in 3 papers)

Computable univalent numerations

S. S. Goncharov


Full text: PDF file (1674 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “Computable univalent numerations”, Algebra Logika, 19:5 (1980), 507–551

Citation in format AMSBIB
\Bibitem{Gon80}
\by S.~S.~Goncharov
\paper Computable univalent numerations
\jour Algebra Logika
\yr 1980
\vol 19
\issue 5
\pages 507--551
\mathnet{http://mi.mathnet.ru/al1698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623783}


Linking options:
  • http://mi.mathnet.ru/eng/al1698
  • http://mi.mathnet.ru/eng/al/v19/i5/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, S. Lempp, R. Solomon, “Friedberg Numberings of Families of $n$-Computably Enumerable Sets”, Algebra and Logic, 41:2 (2002), 81–86  mathnet  crossref  mathscinet  zmath
    2. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra and Logic, 57:4 (2018), 275–288  mathnet  crossref  crossref  isi
    3. S. S. Goncharov, R. Miller, V. S. Kharizanova, “Tyuringovy stepeni polnykh formul pochti prostykh modelei”, Algebra i logika, 58:3 (2019), 417–425  mathnet  crossref
  • Алгебра и логика Algebra and Logic
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020